MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER
Model Number S602
Medical Device Problem Codes Under-Sensing (1661); Impedance Problem (2950); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pacemaker system exhibited undersensing of the p wave, and impedance measurements could not be obtained.The patient also reported a history of telemetry difficulties.Multiple troubleshooting steps were attempted, however, telemetry could not be maintained.Technical services (ts) suggested programming options.No adverse patient effects were reported.This device remains in service.
 
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis as it remains in service; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of difficult to interrogate/telemetry (wand) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description

Brand Name
ALTRUA? 60
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23886615
Report Number2124215-2025-92871
Device Sequence Number4732474
Product Code LWP
UDI-Device Identifier00802526484476
UDI-Public(01)00802526484476(17)160522
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/22/2016
Device Model NumberS602
Device Catalogue NumberS602
Device Lot Number786729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured06/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale